# SDR RAIA00411031

- Difficulty date: November 9, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 17,975 hours, 19,405 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 8582
- Part serial: 0558
- Condition: Malfunctioned
- Location: Rt Engine Oil
- Part time: 67 hours, 79 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE OIL CAP LIGHT ON.  MAINTENANCE, DEFERRED AS PER MEL 79-4.  SUBSEQUENTLY, REMOVED AND REPLACED RT OIL PRESSURE SWITCH.
